# SDR CA081201003

- Difficulty date: October 9, 2008
- Submitted: February 2, 2009
- Operation: General aviation
- Make and model: Lear 45LEAR
- Aircraft time: 2,613 hours
- Engine: Garrtt TFE731*
- System (JASC): 3597 · Oxygen System Wiring
- Part: Connector
- Part number: P108
- Condition: Misinstalled
- Location: O2 System
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(CAN) PASSENGER O2 MASK WOULD NOT DEPLOY WHEN TESTED.  SYSTEM TROUBLESHOT AND FOUND CONNECTOR P108 WAS NOT INSTALLED CORRECTLY.  CONNECTOR REMOVED, INSPECTED AND REINSTALLED .O2 MASK FUNCTION CHECKED SERVICEABLE IAW AMM 35.
